# SDR IPXA2024042453307

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,470 hours, 23,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1681 Lbl10-15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE STA 1681 HAS CORROSION BETWEEN LBL 10 AND LBL 15. OPEN
